Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Can taking hyaluronic acid orally cause the side effect of rapid heartbeat and palpitations?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 362 Questions
Question
Can taking hyaluronic acid orally cause the side effect of rapid heartbeat and palpitations?
Posted Sun, 5 Aug 2012 in Medicines and Side Effects
 
 
Answered by Dr. Kiran Kumar 2 hours later
Hi,

Thanks for writing in.

Well the commonly documented side effects of Hyaluronic acid oral preparations are skin rashes and GI side effects. There is no medical documentation of it causing palpitations.

I would certainly reassure you.
May be you must geta HOLTER done which would help to find out the rhythm abnormality.

Do get back if you need any further information.

Sincerely,

Dr Kiran
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor